# SDR ASAA2014120509869

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,314 hours, 5,505 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A11509
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF PSEU LIGHTS ON LANDING WITH CODE 32-62101 LEFT TRA FAULT CAUSING DELAYS.   ACFT GROUNDED.  ACCOMPLISHED TSR.  REPLACED LT AUTOTHROTTLE SWITCH PACK ASSY, M1766, REF MM 76-11-07-400-802-F00.  OPS CK GOOD IAW THE SAME.
